MAUDE Adverse Event Report: SAGE PRODUCTS LLC SAGE AIRTAP LC 5; PREVALON AIRTAP LC

SAGE PRODUCTS LLC SAGE AIRTAP LC 5; PREVALON AIRTAP LC
Catalog Number 7287
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Involved device, photograph or lot number were not provided for evaluation.Therefore a visual inspection nor a review of phr could be completed.H3 other text : involved device discarded by facility.
 
Event or Problem Description
Report received of a strap that broke on the sage airtap lc device while it was being used to transfer a deceased patient to a cart in order to be transferred to the morgue.Although several attempts were made, company sales representative was unable to gain any additional information.No lot information, product or photographs were provided.

Brand Name
SAGE AIRTAP LC 5
Common Device Name
PREVALON AIRTAP LC
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
susie hinkle
3909 three oaks road
cary, IL 60013
8154554700
MDR Report Key15654240
Report Number0001419181-2022-00008
Device Sequence Number17739192
Product Code FSA
UDI-Device Identifier50618029720806
UDI-Public50618029720806
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7287
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown